# SDR AALA202312159945

- Difficulty date: December 12, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 64,453 hours, 37,249 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5337061320300
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR ACTUATOR FORWARD FITING CRACKED AT KEEL BEAM RIB W10 AND FR 42. MAINTENANCE REPLACED FITTING PER EA 350064.
